# SDR CA091202018

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 12,660 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 688 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FLOW PACKS INSTALLED ON AIRCRAFT CHECKED ON GROUND RUN, VERY SLOW TO PRODUCE PRESSURIZATION ON EITHER SIDE.  TESTED BOTH SIDES IN HANGAR IAW MM, FOUND FIRE WALL SHUTOFF VALVE WOULD NOT OPEN AT SPECIFIED PRESSURE.  LEFT SIDE REQUIRED 30 PSI AND OVER A MINUTE TO START OPENING AND 40 PSI TO FULLY OPEN.  MM SPECIFIES 19 PSI AND MAX 25 SECONDS TO FULLY OPEN.  RIGHT SIDE REQUIRES 19 PSI TO START OPENING AND 30 PSI TO FULLY OPEN. (TC NR 20091202018)
